# SDR YV3R2022052600529

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N10MW
- Make and model: Robsin R66
- Aircraft serial: 0989
- Aircraft time: 251 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A56911
- Part serial: LOT51
- Condition: Defective
- Part time: 251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY P/N: A569-11 WAS INOPERATIVE.
